Product Type: Tablets
Brand Name: Hipas-P
Packaging Type: Alu-Alu
Packaging: 10×10
Composition: ACECLOFENAC-100MG + PARACETAMOL-325MG
Usages: Oral use

Hipas-P is composed of aceclofenac and paracetamol primarily used to reduce pain and inflammation. The pain is an unpleasant sensory and emotional experience associated with actual or potential tissue damage. When you do something that hurts your body, your brain triggers the pain response. Inflammation is a localized physical condition in which part of the body becomes reddened, swollen, hot and often painful, especially as a reaction to injury or infection.

Hipas-P is composed of two medicines: Aceclofenac (pain reducer) and Paracetamol (fever reducer). Hipas-P helps in relieving pain from conditions like headache, mild migraine, muscle pain, dental pain, rheumatoid arthritis, ankylosing spondylitis, osteoarthritis and painful menses (periods). Aceclofenac works by inhibiting the effect of chemical messengers like prostaglandins (responsible for producing pain and inflammation). Paracetamol has both analgesic and antipyretic (fever reducer) properties which decreases mild pain and possibly fever.

SIDE EFFECTS:
Dizziness
Nausea
Digestion problems (like constipation, flatulence, diarrhoea)
Increased liver enzymes in the blood (diagnosed through liver function test)

DOSAGE:
As directed by the physician.

STORAGE:
Store in a cool, dry and dark place. Protect from direct light, heat, and moisture.

Note – The Database is still under development and may contain inaccuracies. It is not intended as a substitute for the expertise and judgement of your physician, pharmacist or other healthcare professional. Consult with your medical practitioner before taking any medication.